# SDR CALA2013081390381

- Difficulty date: August 9, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 65,590 hours, 24,304 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Low Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONT TEMP IS COLD BUT LOW AIRFLOW MAKES COCKPIT VERY HOT.  EXTERNAL AIR IS ALSO VERY LOW FLOW.
